# SDR DXTA2022062764560

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0296
- Aircraft time: 329 hours, 212 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pcb
- Part number: 746810117
- Part serial: 0498
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AMBER CABIN DOOR OPEN CAS MESSAGE REMAINED DISPLAYED AFTER SHUTTING THE MAIN CABIN DOOR. AFTER COMPLETEING THE QRH, THE CAS MESSAGE DID NOT CLEAR. // SIGNOFF// GAINED ACCESS TO PCB NC105 BY REMOVING LH SIDE WALL ACCESS PANEL. REMOVED AND REPLACED PCB ASSY·CED
MONITOR NC105. PERFORMED MULTIPLE OPERATIONAL CHECKS, OPERATIONAL CHECKS GOOD. ALL WORK PERFORMED IAW CESSNA 680A MAINENANCE MANUAL 52-10-00.
